• Title of article

    Certain Associative Algebras Similar toU(sl2) and Zhuʹs AlgebraA(VL) Original Research Article

  • Author/Authors

    Chongying Dong، نويسنده , , Haisheng Li، نويسنده , , Geoffrey Mason، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    20
  • From page
    532
  • To page
    551
  • Abstract
    It is proved that Zhuʹs algebra for the vertex operator algebra associated to a positive-definite even lattice of rank one is a finite-dimensional semiprimitive quotient algebra of a certain associative algebra introduced by Smith. Zhuʹs algebra for the vertex operator algebra associated to any positive-definite even lattice is also calculated and is related to a generalization of Smithʹs algebra.
  • Journal title
    Journal of Algebra
  • Serial Year
    1997
  • Journal title
    Journal of Algebra
  • Record number

    700608